Mild abdominal discomfort

Patient

Q: I have been prescribed accutane and I am just into my first week. I am taking 40 mg once per day. I have noticed that I am having mild abdominal discomfort. I have taken the necessary blood test and everything was normal. I want to continue with the medication but I do not want to do any harm either. Should I discontinue with the medication? If not is there something I can take to easy the discomfort?

Symptoms:  Mild abdominal discomfort
Doctor

Related Q&A

Q: I have been going through a very bad acne so doctor suggested me to use faceclin and its working as well but the spot...

Q: I have a zit like feature on the side of my penis, I squeezed it an white stuff came out an blood but didn't hurt, sh...

Q: I Got A lot Of Red Bumps And Like One Popped And Now It's Like A Dent And A lot Of Red Spots On My Chest.

Q: Hello, I am having issues with my lymph nodes. Two specifically have been enlarged for a month- the first one on the ...

Q: I have a eczema on my hands that recently appeared and used to itch me but the doctor gave me a cream for it. Now rec...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews